advertisement
Question
Posted by: Blue | 2006/11/13

Miscarriage

I miscaried on 13 Sep. Had a very light period the first month afterwards and went to see my Doc 2 weeks after my period as per his instructions. I saw him on day 13. He was very happy with everything and said all looked good! I was given an injection in the tummy....but on day 26 my period started. This month was heaver than last. is that good? Is it necessary to go see him for anouther injection, does it really make my chances of faling pregnant that much greater? I dont want to wait a whole year to fall pregnant.

My history - after trying for a year found I had endo and had a lap on 25 May, fell pregnat in July and miscarried in September.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't know what injection you were given, so I can't say. The last period sounds normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement